# SDR ASAA2022111840848

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 70,809 hours, 28,683 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Reminder
- Part number: 3102
- Condition: Burned
- Location: Flight Deck
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL FUMES IN FLIGHT DECK. THIN SMOKE PLUME COMING FROM CAPTAIN'S YOKE BEHIND FLIGHT NUMBER INDICATOR. GROUNDED - YES. REMOVED AND DISASSEMBLED CA'S FLIGHT REMINDER, FINDING BURN MARKS WITHIN ASSEMBLY CASE. INSPECTED AND VERIFIED NO DEFECTS TO SHIP'S WIRING OR TERMINALS REF. B737-900 AMM 20-60-03 AND 20-60-04. REF. B737-900 WDM 33-11-11: VERIFIED THAT ASSEMBLY WAS CORRECTLY WIRED. CONFIRMED SOURCE OF DEFECT TO BE WITHIN L728 ASSEMBLY ONLY. NEW CONTROL COLUMN MEMORY DEVICE INSTALLED PER AMM 33-11-00. OPERATIONAL CHECKS OK. DISTRESSED DEVICE WHILE OPERATING WHEEL/YOKE THROUGH FULL TRAVEL OBSERVING NO DEFECTS.
